# SDR UPS99830737

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:.C1, RT FUSELAGE, EXTERNAL SKIN HAD 3 EXTRA HOLES IN SKIN JUST UNDER RT SERVICE DOOR FS 150 DOT E618.  REMOVED DAMAGE, FABBED TITANIUM DOUBLER, REPAIR DOUBLER, TRIPLER, LONGERON AND FILLERS IAW REO 06755.  DRILLED NEW CUSP FITTING IAW DC8 SRM 51-1-24.  INSTALLED TITANIUM DOUBLER, REPAIR DOUBLER, TRIPLER, LONGERON FILLERS, CUSP FITTING AND BUSHING IAW DC8 SRM 51-1-20D, 51-1-25 & REO 06755.
